MAUDE Adverse Event Report: SYNTHES GMBH SYNFLATE BALLOON/LARGE- STERILE; CEMENT, BONE, VERTEBROPLASTY

SYNTHES GMBH SYNFLATE BALLOON/LARGE- STERILE; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 03.804.702S
Medical Device Problem Codes Inflation Problem (1310); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d2: additional procode: hrx d9: complainant part is not expected to be returned for manufacturer review/investigation.E1: initial reporter phone: (b)(6).H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part # 03.804.702s synthes lot # 82247720 supplier lot # 82247720 release to warehouse date: 21 jul 2022 supplier: confluent medical technologies no ncrs were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023 a percutaneous vertebroplasty was being performed.During the procedure, the surgeon dilated the balloon according to the procedure.When attempting to remove the balloon under negative pressure, the balloon was caught in the working sleeve and could not be removed.Applying negative pressure again did not resolve the snagging, so the entire working sleeve was removed.When the balloon was checked outside of the body, the tip appeared to be slightly inflated, causing the snagging.The balloon shaft was cut and removed from the working sleeve.The working sleeve was then reinserted and the surgery continued.The surgery was completed successfully without any surgical delay.No further information is available.This report is for a synflate balloon/large- sterile.This is report 1 of 1 for (b)(4).

Brand Name
SYNFLATE BALLOON/LARGE- STERILE
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18524906
Report Number8030965-2024-00925
Device Sequence Number7950614
Product Code NDN
UDI-Device Identifier10705034722726
UDI-Public(01)10705034722726
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.804.702S
Device Lot Number82247720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/25/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown